# SDR DXTA200500759

- Difficulty date: May 31, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 98 hours, 78 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT.  PERFORMED LANDING GEAR HYDRO SYSTEMS ADJUSTMENT TEST IAW 560 MM 32-01-00.  OPS CHECK GOOD.  INSPECTED NOSE GEAR, NO DEFECTS FOUND.
